EconPapers    
Economics at your fingertips  
 

Stability and Hopf Bifurcation Analysis for a Stage‐Structured Predator‐Prey Model with Discrete and Distributed Delays

Ruiqing Shi, Junmei Qi and Sanyi Tang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We propose a three‐dimensional stage‐structured predatory‐prey model with discrete and distributed delays. By use of a new variable, the original three‐dimensional system transforms into an equivalent four‐dimensional system. Firstly, we study the existence and local stability of positive equilibrium of the new system. And, by choosing the time delay τ as a bifurcation parameter, we show that Hopf bifurcation may occur as the time delay τ passes through some critical values. Secondly, by use of normal form theory and central manifold argument, we establish the direction and stability of Hopf bifurcation. At last, some simple discussion is presented.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/201936

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:201936

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:201936